Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New doc/new diagnosis... Sheilac

Posted by Phillipa on August 16, 2012, at 9:57:29

In reply to New doc/new diagnosis..., posted by Sheilac on August 16, 2012, at 8:20:50

Sheila he's right about the klonopin but maybe switch to a less depressing benzo and still take it as you have been. I didn't know you had thyroi issues or if did forgot. But lithium isn't usually used with thyroid as can cause worsening of conditon. That explains the hair loss. As hypothyroidism also causes it. Also the thyroid can cause depresssion/anxiety. And as thyroid levels fluctuate the ups and down you feel. Also notorious for feeling tired. Are you taking a thyroid med? I think this doc sounds like he's also covering the medical end. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1023409
URL: http://www.dr-bob.org/babble/20120803/msgs/1023414.html